It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been taking Strattera for 7 weeks and am now at 85 mg (once in the morning. I am having mood difficulties similar to those you describe. The first few weeks I cried almost daily, and I was really irritable. During that time, I exploded verbally a couple of times, but now I'm having a different feeling: I feel the anger well up, but immediately I feel myself controlling my behavioral reaction. I have always exercised self-control in different situations, but have never been so aware of it while its going on.

Over the last couple of weeks I have felt less of the sadness/depression. I'm still angry - most of my anger is focused on my husband - lucky him! I hope the decrease in sadness is the first sign that the mood-related side effect is waning. I have had some of the other side effects people have talked about - dry mouth, constipation, lack of appetite, occasional sweating, but I can easily live with those if the trade-off is improved attention and concentration. At any rate, everything I've read says the side effects will dissipate for most people, though it may take 2-3 months for that to happen.

I can't take ritalin or any similar meds, so Strattera is my only option. I do think that finding the correct dosage is a trial and error endeavor. Hope you are able to find a right solution for your situation.





All times are GMT -7. The time now is 12:22 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!